My psych doctor put me on lamictal for bipolar a month ago, after 2 wks started 50mg, iv got 4 days left on the 50mg, im not as anxious, but i am highly irritable. I snap about everything. I dont have a desire to do anything, i dont know if the meds are making me so irritable or if its depression or what? Can anyone give any feedback?
I was on Lamictal (Lamotrigine) for some years and it made me hostile.
Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, depression, anxiety, or if you feel agitated, hostile, restless, hyperactive (mentally or physically), or have thoughts about suicide or hurting yourself.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2009 • 2 answers
Posted 21 Jan 2013 • 16 answers
Posted 29 Apr 2016 • 1 answer
Posted 12 Dec 2016 • 2 answers
Posted 15 Mar 2017 • 1 answer